ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

On two-dimensional boundary layer in non-newtonian fluids with constant coefficients of viscosity and cross-viscosity

Bhatnagar, PL (1961) On two-dimensional boundary layer in non-newtonian fluids with constant coefficients of viscosity and cross-viscosity. In: Proceedings of the Indian Academy of Sciences - Section A, 53 (2). pp. 95-97.

[img] PDF
Two.pdf - Published Version
Restricted to Registered users only

Download (99Kb) | Request a copy
Official URL: http://www.springerlink.com/content/5v182880p9q347...
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Academy of Sciences.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 23 Jun 2010 06:31
Last Modified: 19 Sep 2010 06:09
URI: http://eprints.iisc.ernet.in/id/eprint/28482

Actions (login required)

View Item View Item